zbMATH — the first resource for mathematics

Growth estimates for solutions of evolutionary equations in Hilbert space with applications in elastodynamics. (English) Zbl 0227.35017

35B05 Oscillation, zeros of solutions, mean value theorems, etc. in context of PDEs
35G10 Initial value problems for linear higher-order PDEs
35K25 Higher-order parabolic equations
74B99 Elastic materials
Full Text: DOI
[1] Agmon, S., Unicité et convexité dans les problèmes différentiels. Sem. Math. Sup. (1965), Univ. Montreal Press 1966.
[2] Agmon, S., & L. Nirenberg, Lower bounds and uniqueness theorems of differential equations in a Hilbert space. Comm. Pure Appl. Math. 20, 207–229 (1967). · Zbl 0147.34603 · doi:10.1002/cpa.3160200106
[3] Brun, L., Sur l’unicité en thermoélasticité dynamique et diverses expressions analogues à la formule de Clapeyron. C. R. Acad. Sc. Paris. 261, 2584–2587 (1965); Méthodes énergétiques dans les systèmes évolutifs linéaires. Deuxième Partie: Théorèmes d’unicité. J. de Mechanique 8, 167–192 (1969).
[4] Caughey, T. K., & R. T. Shield, Instability and the energy criterion for continuous systems. Z. angew. Math. Phys. 19, 485–492 (1968). · Zbl 0176.24906 · doi:10.1007/BF01595422
[5] Hill, R., Principles of Dynamics. Oxford: Pergamon 1964. · Zbl 0132.21605
[6] John, F., Continuous dependence on data for solutions of partial differential equations with a prescribed bound. Comm. Pure Appl. Math. 13, 551–585 (1960). · Zbl 0097.08101 · doi:10.1002/cpa.3160130402
[7] Knops, R. J., & L. E. Payne, Uniqueness in classical elastodynamics. Arch. Rational Mech. Anal. 27, 349–355 (1968). · Zbl 0159.56201 · doi:10.1007/BF00251437
[8] Knops, R. J., & L. E. Payne, Stability of the traction boundary value problem in linear elastodynamics. Int. J. Eng. Sci. 6, 351–357 (1968). · Zbl 0164.55504 · doi:10.1016/0020-7225(68)90055-4
[9] Knops, R. J., & L. E. Payne, Stability in linear elasticity. Int. J. Sols. Structures 4, 1233–1242 (1968). · Zbl 0182.58905 · doi:10.1016/0020-7683(68)90007-3
[10] Knops, R. J., & E. W. Wilkes, On Movchan’s theorems for stability of continuous systems. Int. J. Eng. Sci. 4, 303–329 (1966). · Zbl 0151.39104 · doi:10.1016/0020-7225(66)90034-6
[11] Levine, H. A., Logarithmic convexity and the Cauchy problem for abstract second order differential inequalities. J. of Diff. Eqns. 8, 34–55 (1969). · Zbl 0194.13101 · doi:10.1016/0022-0396(70)90038-0
[12] Lipschitz, R., Beweis eines Satzes der Elasticitätslehre. J. für reine angew. Math. 78, 329–337 (1874).
[13] Movchan, A. A., On the stability of processes relating to the deformation of solid bodies. Archwn. Mech. stosow. 15, 659 (1963). (In Russian).
[14] Shield, R. T., On the stability of linear continuous systems. Z. angew. Math. Phys. 16, 649–686 (1965). · Zbl 0151.36103 · doi:10.1007/BF01590967
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.